Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248093] of Ronen Plesser

Papers Published

  1. Greene, BR; Plesser, MR, Duality in Calabi-Yau moduli space, Nuclear Physics B, vol. 338 no. 1 (1990), pp. 15-37, ISSN 0550-3213 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We describe a duality in the moduli space of string vacua which pairs topologically distinct Calabi-Yau manifolds and shows that the yield isomorphic conformal theories. At the level of the geometrical description, this duality interchanges the roles of Kähler and complex structure moduli and thus pairs manifolds whose Euler numbers differ by χ → - χ. Amongst the interesting implications of this duality is the conclusion that by using both manifolds of a "mirror pair" the 273 and 273 couplings can be computed exactly by lowest-order geometrical calculations. © 1980.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320